# SDR 95ZZZX5240

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27SF
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000064
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 3021096
- Condition: Cracked
- Location: Inner Bypass
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, PILOT NOTED ITT ON LEFT ENGINE FLUCTUATING AND THEN DROPPING TO ZERO.  ALL OTHER ENGINE INSTRUMENTS READ NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  INITIAL INVESTIGATION SHOWED PROBLEM TO BE ISOLATED TO THE LEFT ENGINE ITT HARNESS.  AIRCRAFT WAS FERRIED TO A P & W ENGINE REPAIR FACILITY WHERE IT WAS DISCOVERED THE AFT INNER BYPASS DUCT WAS CRACKED AND BROKEN AND HAD RUBBED THROUGH THE ITT HARNESS.  HARNESS WAS REPLACED, DUCT WAS REPAIRED, AND RE-INSTALLED.  SUBMITTER SUGGESTS THE OUTER BYPASS DUCT BE REMOVED AT PERIODIC ENGINE INSPECTIONS TO INSPECT THIS AREA FOR POSSIBLE CRACKS.
